Facebook Pixel
EmpowHER Guest

Heartburn in between belly button and Rib cage in center

By Anonymous August 15, 2017 - 6:20pm
Rate This

I want to know what's causing me to have a burning sensation in the middle of my Rib cage to belly button. I'm 62 years old Male and having like heartburn sensation psin, can you tell me what's causing this pain,I take medications such as Metformin500mg ,twice a day Benicar, generic yellow pill, 100 mg once a day for my High Blood Presure and Amodefine, for Diabetes, Simi tasting for Colestrol, are any of these medictations causing me to be in pain for overy a week.

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER.

Certain medications and dietary supplements can irritate the lining of your esophagus, causing heartburn pain, and others can increase the severity of gastroesophageal reflux disease (GERD). GERD is a chronic condition in which stomach acid flows back (refluxes) into your esophagus. This backwash of acid causes irritation and inflammation of the lining of your esophagus.

Heartburn is a side effect of Metformin.


August 16, 2017 - 5:59am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Heartburn (GERD)

Get Email Updates

Related Checklists

Heartburn (GERD) Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!